Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concerning two recent theorems on implicit functions


Author: Lloyd L. Dines
Journal: Bull. Amer. Math. Soc. 19 (1913), 462-467
DOI: https://doi.org/10.1090/S0002-9904-1913-02397-8
Cited work: Bull. Amer. Math. Soc., Volume 18, Number 9 (1912), 451--456
MathSciNet review: 1559394
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1913-02397-8